Doctor insights on:
Coming Off Mirtazapine
Mirtazepine (remeron) is a noradrenergic/specific serotonergic antidepressant [nassa]. It is used for major depressive d/o, various anxiety disorders, chronic pain, and others. In some, it can help ssri-induced sexual dysfunction & "poop out." it can be sedating and also increase appetite -- good for some ...Read more
Appetite and effexor (venlafaxine): You mean you have stopped taking Affexor? While you were discontinuing the medication were you under medical supervision? Or you did on your own, just one day decided to stop it jut like that.? First option is OK, Second is VERY wrong. I need to know your height and your weight, before passing a comment. I do not know the cause. But may be good for you ...Read more
I was on 20mg Lexapro (escitalopram) and 30 mg remeron.Dr increased remeron to 45mg. can i go off lexapro (escitalopram) without weaning off.
Lexapro (escitalopram): Not recommended. Gradual tapering works best. Review with your doctor. ...Read more
Since coming off Effexor (venlafaxine) XR and on 10mg lovan to deal with withdrawals. I've been having increased appetite? Hungryyyy! why?
My psychiatrist just took me off my Lexapro (escitalopram) 5mg 1xper day due to im very off balance from it.How long until this off balance thing stops?
I've had crazy side effects coming off lexapro- crazy dreams, mood swings, is this depression again?
Not necessarily: Going on and coming off of antidepressant can have consequences. Going on can result in a brief period of dreams or nightmares that clears quickly. Coming off of antidepressants can have a resurgence of the dreaming which goes away, but true withdrawal symptoms can also occur. If depression shows up after you have been off of the antidepressant, most likely it's a return of your depression. ...Read moreSee 1 more doctor answer
Paxil (paroxetine): Gradual tapering, depending on current dose & how long u have been on it. Discuss options with your doctor. ...Read more
Cousin went off of anxiety meds and gained 15lbs in the weaning process. I start weaning off Lexapro (escitalopram) July 10th. Will this happen to me also?
Under supervision: Highly recommended that you taper under a doctor's/provider's supervision. Not only can there by uncomfortable withdrawals, medications like Xanax/alprazolam can result in life-threatening withdrawal seizures if an appropriate/safe tapering does not take place. What does of Xanax, how often taking? High dose/daily use may require inpatient detoxification. ...Read more
Lexapro (escitalopram): Depending on your current dose. Generally I would recommend gradual tapering. ...Read more
Go see your doctor!: Australia's endep (amitriptyline) is sold in states as Elavil brand of Amitriptyline which is an early antidepressant w/anticholinergic properties, causing dry eyes & mouth, constipation, inability to urinate & confusion. Both http://www.Webmd.Com/drugs/drug-9159-endep (amitriptyline)+oral.Aspx?Drugid=9159&drugname=endep (amitriptyline)+oral & http://www.Drugs.Com/elavil.Html recommend tapering off under your doctor's supervision. ...Read more
Stopped 30 mg of Cymbalta (duloxetine) in February switched over to 10 Lexapro for 2 months then 20.. april horrible headaches and dry heaves ,Cymbalta (duloxetine) (duloxetine) withdrawl?
Check with your: psychiatrist. This doesn't sound like withdrawal. It sounds like side-effects from your current medication. Probably ought to check this out STAT. You could go to an Urgent Care if appointments are not immediately available with your prescribing physician. ...Read moreSee 1 more doctor answer
I'm going through Zoloft (sertraline) withdrawal and I take Vicodin. Will taking Vicodin stop or slow the recovery process from coming off of Zoloft (sertraline)?
No: These two medications act on the body in separate ways, so the use of Vicodin is not recommended for symptoms of withdrawal from Zoloft (sertraline). I would recommend that you discuss this with the Doctor who prescribed the Zoloft (sertraline) so that you can be appropriately weaned off the Zoloft (sertraline), if it is indicated. ...Read more
Over a week stopped taking Effexor (venlafaxine) still feeling bad tearfull tense on 25mg serequel &5/10mg centrax.is this side effect been off Effexor (venlafaxine) feel bad
Effexor (venlafaxine) withdrawal: Effexor (venlafaxine) withdrawal can certainly be miserable. Years ago on the immediate release form I used to have withdrawal inbetween episodes. Sertraline may block some of the withdrawal, but rarely all of it. I am glad you have that and Seroquel to prevent a depressive relapse. Withdrawal can include flu-like symptoms, electric shock, sensations and imbalance. Most cases last~1-2wks, occ. longer. Take care ...Read moreSee 1 more doctor answer